Exponential stability of a traveling wave for an area preserving curvature motion with two endpoints moving freely on a line

Masahiko Shimojo, Takashi Kagaya

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The asymptotic behavior of solutions to an area-preserving curvature flow of planar curves in the upper half plane is investigated. Two endpoints of the curve slide along the horizontal axis with prescribed fixed contact angles. First, by establishing an isoperimetric inequality, we prove the global existence of the solution. We then study the asymptotic behavior of solutions with concave initial data near a traveling wave.

Original languageEnglish
Pages (from-to)109-134
Number of pages26
JournalAsymptotic Analysis
Volume96
Issue number2
DOIs
Publication statusPublished - Jan 7 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exponential stability of a traveling wave for an area preserving curvature motion with two endpoints moving freely on a line'. Together they form a unique fingerprint.

Cite this